# SDR 07FDEA02495

- Difficulty date: July 16, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP SECONDARY UP STOP FITTING FOUND CRACKED.  [08-02-07]  REMOVED CRACKED FITTING AND INSTALLED NEW FITTING AT LT WING OUTBOARD FLAP AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
